Smithfield Dam, Free State
A message from the founder of Stronger Together Off-Road Triathlon
I am very excited to bring back, once again, for the third year the Stronger Together Triathlon to Smithfield on 27 January 2024.
By now I really hope that all of you will know the very special story of how this wonderful event started in 2021 in this small town in the Free State.
By Honouring "Tannie Poenkie" and all her beloved friends, family and Husband, this event will be hosted yearly in Smithfield. That said this event will also honour my respect I have for this sport and that I have learned that nothing is possible without the friends and family we make around us.
Always remember that the main motto of the Stronger Together Triathlon is, to bring you something different. I want you to feel the love, passion, respect, kindness and dignity we have in Smithfield.
So join us again on 27 January 2024, where athletes and supporters can feel the warmth of a small Free State town, where we can have fun and race and just be Stronger Together.
Entry fees excludes online transactional costs
Start times on 27 January 2024
The race will start at Smithfield Dam and end at Smithfield Dam.
- Poenkie 3 - Line-up at 06h00. Start time: 06h15 (Cut off time: 8.5 Hours at 14h45). DO NOT BE LATE
- Poenkie 2 - Line-up at 07h00. Start time: 07h15 (Cut off time: 6 Hours at 13h15) DO NOT BE LATE
- Poenkie 4 - Line-up at 07h00. Start time: 07h15 (Cut off time: 5 Hours at 12h15) DO NOT BE LATE
- Poenkie 1 - Line-up at 07h45. Start time: 08h00 (Cut off time: 4 Hours at 12h00) DO NOT BE LATE
- Poenkie 5 - Line-up at 08h45. Start time: 09h00 ( Cut off time: 1.5 hours at 10h30) DO NOT BE LATE
Please supply your own triathlon gear. There are no bikes to rent or borrow.
Detailed instructions will be emailed to you a few days before race day. Please ensure you include your correct email address and mobile number, when you enter online, to receive up to date communication.
Race Number Collection and Race Briefing
- Collection of bibs, arm bands and race merchandise will be at Smithfield Dam Friday 26 January 2024, between 16h00 to 19h00.
- The race briefing will commence at 18h00 at Smithfield Dam Friday 26 January 2024. Attendance is required and compulsory.
- Bike and gear check-in will take place on Friday 26 January 2024 from 16h00 to 18h00 and is highly recommended.
- Final bike and gear check-in can take place on race day, Saturday 27 January 2024, from 05h00 to 6h00.
- Please remember that a strict policy of only athletes allowed in the Athlete Zones will, and athletes will be penalised if rules are not strictly followed.
- Rewards ceremony will be held at Smithfield Dam after each cut off of the different race divisions.
- The Race Director's decision will be final once the official results are published.
After you finish your race, you can view your finish time, published by Peak Timing. Race results are not official until the Race Referees sign off.
Race photos will be taken throughout the race by our highly professional camera team, and will be published two weeks after the event by Photofrog for athletes to download and purchase.
Please go and like and follow our Stronger Together Triathlon Facebook page, to see updates and extra information regarding the event and all other excitement taking place.
Support our local accommodation providers. Book early, as rooms are limited!
- Jasmin Cottage - Don West - 082 341 4873
- Nick's Place - Fabrice & Ian - 082 807 6453
- Buckley's Guest Accommodation - Martin - 083 556 2437
- Purple House - Johann Greeff - 082 336 5480
- Bluegum Cottage - Kitty - 082 458 6376
- Mud Manna - Sue Rosie - 073 177 0088
- Smithfield House - Amanda - 082 457 1299
- Black Cottage - Dee-Dee - 082 560 9814
- Bloekomhuis Guest House - Elaine - 083 462 2165
|You have not entered any participants so far.
|All prices and fees in this event are in south african rands (ZAR) and include VAT where applicable.